Posted By HFHSM.D.-rf on October 05, 1998 at 08:33:24:
In Reply to: Esophageal Spasms posted by Tina on October 04, 1998 at 01:24:22:
I was told by my doctor that I am having esophageal spasms. I have this pain in my chest - arms and jaw that is so bad. I have labored breathing and this radiant heat from my chest, that can be felt two feet above me. During this time my face is flush. They never last longer than 60 seconds. I have never had heart burn.I do not have problems swallowing but from time to time feel a slight disconfort in my throat. My doctor gave me prevacid 30mg for 60 days and said that would cure it. I have been off of the medication for two week and began to have attaacks again. What do you think? I need the prevacid again to keep these attacks at bay. Thank you for any help or advice you might have.
Esophageal spasm is a difficult problem to treat effectively. If Prevacid works for you, then you should continue this medication. Alternative treatments are smooth muscle relaxants and calcium channel blockers.
This information is provided for educational purposes only. Always consult your personal physician for specific medical questions.
*keywords: esophageal spasm
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.